# SDR CA041215007

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, M
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB (6000 FT) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER ROLL-BACK ACCOMPANIED BY ITT INCREASE, A LOUD BANG AND FLAMES EVIDENT FROM THE EXHAUST. THE PILOT SHUT THE ENGINE DOWN IN FLT, DECLARED AN EMERGENCY AND SUBSEQUENTLY LANDED ON A ROAD.  PWC WILL INVESTIGATE THE INCIDENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE, ONCE DETERMINED.
